# SDR RAIA00710024

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 16,225 hours, 14,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 8016 - ORD - LEFTHAND EMERGENCY DOOR FLOOD LIGHT INOP.  MAINTENANCE REPLACED LAMP.  OPS CHECKED GOOD.
